# SDR DHL2006873522

- Difficulty date: May 23, 2006
- Submitted: June 23, 2006
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 87,294 hours, 23,582 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 87,294 hours, 23,582 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

D-CARGO DOOR JAMB FWD LWR CORNER 0.500 INCH CRACK STA 1400.000 L-32R (MAJOR REPAIR) AND CORROSION DAMAGE ON LWR FUS SKIN.  PERFORMED MAJOR REPAIR IAW SRM 53-4-1 FIG 17A, DWG DACO 5779936.  REMOVED CORROSION IAW SRM 51-1-8 PG 17-18.  FOUND OUT OF LIMITS IAW SRM 53-2-0 PG 2P.  REMOVED DAMAGED PLATING IAW SRM 53-1-0, SRM 51-1-21, SRM 51-1-20D.  CLEANED, TREATED AND PRIMED AREA AND NEW PLATING IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM 51-1-11.  INSTALLED NEW PLATING IAW SRM 53-4-1 FIG 17A, DACO DWG 5779936, SRM 51-1-21, SRM 51-1-20D, SRM 51-3-0, SRM 51-3-1 (TORQUE).
